MAUDE Adverse Event Report: EXACTECH, INC. HUMERAL TRAY TRIAL +0; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. HUMERAL TRAY TRIAL +0; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 321-14-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device pending evaluation.
 
Event or Problem Description
It was reported that the retaining ring popped out during surgery.There was no harm to the patient.No other information provided.
 
Event or Problem Description
It was reported that the subcomponents were missing, not disassembled during surgery.There was no harm to the patient.No parts of pieces fell into the patient.Device is returning.
 
Additional Manufacturer Narrative
H3: the broken device reported may have been the result of insufficient retention of the internal retaining ring in the groove on the ergo humeral tray trial body when force was applied to the ring via contact with the retained tray trial screw, which allowed for disassembly of the retaining ring and tray trial screw.The reported missing tray trial screw may have been due to a disassembled retaining ring/screw from a prior surgical use.However, this cannot be confirmed as the device was not available for evaluation.Section h11: the following sections have corrected information: h6: component code: 938, retainer; 568, screw.B5: describe event or problem: it was reported that the subcomponents were missing, not disassembled during surgery.There was no harm to the patient.No parts of pieces fell into the patient.Device is returning.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.There was no death or serious injury reported and no indication of a significant risk to public health.Additionally, death or serious injury is not likely should this event recur on a same or similar device.Based on the information provided, the event is not reportable to fda under 21 cfr 803.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
HUMERAL TRAY TRIAL +0
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15078649
Report Number1038671-2022-00826
Device Sequence Number14645718
Product Code LXH
UDI-Device Identifier10885862580658
UDI-Public10885862580658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number321-14-00
Device Catalogue Number321-14-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer03/01/2023
12/18/2025
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date03/21/2023
01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown